Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Hypertension. Headaches, perspiration, dizziness, burning sensation in collar bone, pain around heart. Possible cure?

I am taking olmizest 20 for the last 1 year for hypertension, had occassional headaches and perspiration problems but heaviness in the head alwasy persisted. Recently was on a trip wherein did have litttle overexertion but when checked my bp with an e3lectronic meter it read 190/ 120. Took olmizest 20 and after 2 days the BP was 160 / 100. Came back to Delhi and narrated the same to my family doctor who prescribed olmizest am. Just started this medicine and feel extremly darined out and dizzy sometimes. Not sure of the reason? Can it be the change in medicine? Did have burning sensation and also pain around collar bone at back and also burning sensation, and small pains in and around the heart. Was prescribed pantocid DSR for burning sensation ( probably) and tryptomer 10 mg as the doctor felt that it could be a migraine pain also.Should i continue with these medicines, feel weak in just two days?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your blood pressure is poorly controlled.
You have not stated your age, gender, personal habits, family history or co-morbidities
Proper 'cure' demands proper diagnosis ...
For that, you need more investigations -
EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance.
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor